# SDR ANCF2012033100117

- Difficulty date: March 31, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N992AV
- Make and model: Airbus A320-214
- Aircraft serial: 3992
- Aircraft time: 7,045 hours, 6,148 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Failed
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ECAM LT WINDSHIELD HEAT INOPERATIVE.  IN ACCORDANCE WITH TSM TASK 30-42-00-810-801-A-LOSS OF THE LEFT WINDSHIELD TEMPERATURE SENSOR WAS PERFORMED TEST OK ON MCDU.
